# SDR CHQA000564

- Difficulty date: October 11, 2004
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N260
- Make and model: Emb EMB-145LR
- Aircraft serial: 145128
- Aircraft time: 13,694 hours, 10,119 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM THE EMERGENCY LIGHTS ON THE FLOOR AFT OF THE EMERGENCY EXIT DOORS DID NOT ILLUMINATE ALONG WITH THE EXIT DOOR LOCATOR LIGHTS.  REMOVED AND REPLACED STATIC INVERTER NR 5 AND NR 6 IAW EMB 145 MM 33-50-50.  OPS CHECK GOOD AT THIS TIME AND DATE.
